# SDR SWAA2018051521920

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,012 hours, 8,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 774
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SHIELD CORRODED AT BS 774.    R & R THE SHIELD IAW SRM & DWG.
